69.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Side effects with Anastazole

1 REPLY 1
Maryland
Member

Re: Side effects with Anastazole

Hi......like all other bc treatment, I suspect we will all be different, so this is my personal experience!

Prescribed TEVA brand of Anastrozole from August 2012. Main SEs include stiff joints in hands, knees, hips and feet particularly in the mornings, and after I've been sitting for a while. Does wear off after an hour or so. Not every day and only very, very occasionally requiring ibuprofen. Mild hot flushes, usually 2-3 per day and never at night. Hair re-growth (had FEC-T) quite slow and much thinner than I'd hoped. Occasional dry mouth and, not very often, feel a bit grumpy!

Earlier this year I had ACCORD brand for 2 months. Much reduced joint ache, however hot flushes were horrendous. I was moist for most of the day and dripping at night 😞 Very embarrasing at work! Went back to TEVA, and now refuse any other brand, welcomed stiff joints again lol.

Not quite sure how they can be different......think I read something about the coating? Although you would expect the composition to be the same?? There are other brands too, although I've never been offered them.
I guess it's a matter of trial and error, oh and cost (as my pharmacist told me....I told him not to be so tight, as he wouldn't be if he had to take them!!!!).

Hope this helps and that your side effects are minimal/manageable.

Take care x

SML1903
Member

Side effects with Anastazole

I have just been reading about the different brands of Tamoxifen and how with one particular  brand ladies seem to be getting bad side effects compared to another brand. I am due to start taking Anastazole soon and was wondering if anyone had found one brand better than another.